# SDR AALA20000162

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SIGN AT G5 WALL NEEDS REPAIR.  REPAIRED EMERGENCY EXIT SIGN WALL WIRING.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
